# SDR CALA9801451

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Plate
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WING CENTER SECTION LOWER SKIN PLENUM ASSEMBLY INSPECTION ACCESS PLATE CORRODED ON FORWARD RT SIDE.  A NEW ACCESS PLATE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, 51-20-1, AND MM 51-20-11.
